# SDR AALA20100923TUL02

- Difficulty date: September 23, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N7550
- Make and model: Doug DC-9-82
- Aircraft serial: 53032
- Aircraft time: 57,130 hours, 29,202 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, OVERWING STRUCTURE, STATION 927 BELOW SEAT TRACK 2 VERTICAL SUPPORT IS CRACKED AT BOTTOM FORWARD FASTENER AREA.  REPAIRED PER EA MD80-53-013130 DATED 9/22/2010.
